Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 38, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 23, 2010, 3:02 AM PDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2010, 3:02 AM PDT (10:02 UTC)
- Expired
- Apr 25, 2010, 3:00 PM PDT
- In force
- 60 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
963 WHUS76 KEKA 231002 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 AM PDT FRI APR 23 2010 PZZ450-231600- /O.CAN.KEKA.GL.W.0109.000000T0000Z-100423T1000Z/ /O.NEW.KEKA.SC.Y.0038.100423T1002Z-100423T1600Z/ /O.CAN.KEKA.SE.W.0060.000000T0000Z-100423T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 302 AM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS HAVE DIMINISHED OVER THE WATERS THIS MORNING ALLOWING FOR THE GALE AND HAZARDOUS SEAS WARNINGS TO BE DOWNGRADED TO A SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO DECAY THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-231815- /O.CAN.KEKA.GL.W.0109.000000T0000Z-100423T1000Z/ /O.NEW.KEKA.SC.Y.0038.100423T1002Z-100423T2200Z/ /O.CAN.KEKA.SE.W.0060.000000T0000Z-100423T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 AM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS HAVE DIMINISHED OVER THE WATERS THIS MORNING ALLOWING FOR THE GALE AND HAZARDOUS SEAS WARNINGS TO BE DOWNGRADED TO A SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO DECAY THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-231815- /O.CAN.KEKA.GL.W.0109.000000T0000Z-100423T1000Z/ /O.NEW.KEKA.SC.Y.0038.100423T1002Z-100425T0400Z/ /O.CAN.KEKA.SE.W.0060.000000T0000Z-100423T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 302 AM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT SATURDAY... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT SATURDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS HAVE DIMINISHED OVER THE WATERS THIS MORNING ALLOWING FOR THE GALE AND HAZARDOUS SEAS WARNINGS TO BE DOWNGRADED TO A SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-231815- /O.EXT.KEKA.GL.W.0109.000000T0000Z-100424T0100Z/ /O.EXT.KEKA.SE.W.0060.000000T0000Z-100424T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 AM PDT FRI APR 23 2010 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. GALE CONDITIONS CONTINUE TO EXIST IN THE MAJORITY OF THE SOUTHERN OUTER WATERS THIS MORNING. CONDITIONS WILL SLOWLY SUBSIDE THROUGH THE DAY...DROPPING BELOW WARNING LEVELS BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
6 follow-up statements
562 WHUS76 KEKA 231539 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 839 AM PDT FRI APR 23 2010 PZZ450-231645- /O.EXP.KEKA.SC.Y.0038.000000T0000Z-100423T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 839 AM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. SEAS WILL CONTINUE TO SUBSIDE THROUGH THE MORNING HOURS. $$ PZZ475-232200- /O.CON.KEKA.GL.W.0109.000000T0000Z-100424T0100Z/ /O.CON.KEKA.SE.W.0060.000000T0000Z-100424T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 839 AM PDT FRI APR 23 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. GALE CONDITIONS CONTINUE TO EXIST IN THE MAJORITY OF THE SOUTHERN OUTER WATERS THIS MORNING. CONDITIONS WILL SLOWLY SUBSIDE THROUGH THE DAY...DROPPING BELOW WARNING LEVELS BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-232200- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100423T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 839 AM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. WINDS AND SEAS HAVE DIMINISHED OVER THE WATERS THIS MORNING ALLOWING FOR THE GALE AND HAZARDOUS SEAS WARNINGS TO BE DOWNGRADED TO A SMALL CRAFT ADVISORY. WINDS AND SEAS WILL CONTINUE TO DECAY THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-232200- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 839 AM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SATURDAY. WINDS AND SEAS HAVE DIMINISHED OVER THE WATERS THIS MORNING ALLOWING FOR THE GALE AND HAZARDOUS SEAS WARNINGS TO BE DOWNGRADED TO A SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
032 WHUS76 KEKA 232115 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 PM PDT FRI APR 23 2010 PZZ475-241100- /O.CAN.KEKA.GL.W.0109.000000T0000Z-100424T0100Z/ /O.CAN.KEKA.SE.W.0060.000000T0000Z-100424T0400Z/ /O.EXB.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 PM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SUNDAY... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT SUNDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. LOW PRESSURE SITUATED IN THE GULF OF ALASKA WILL BRING BUILDING NW SWELL TO THE WATERS SAT...WITH MODERATE WINDS CONTINUING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-241100- /O.CAN.KEKA.SC.Y.0038.000000T0000Z-100423T2200Z/ /O.NEW.KEKA.SC.Y.0039.100424T1900Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 215 PM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LOW PRESSURE SITUATED IN THE GULF OF ALASKA WILL BRING BUILDING NW SWELL TO THE WATERS SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-241100- /O.EXB.KEKA.SC.Y.0038.100424T1900Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 215 PM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 PM PDT SUNDAY. LOW PRESSURE SITUATED IN THE GULF OF ALASKA WILL BRING BUILDING NW SWELL TO THE WATERS SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-241100- /O.EXT.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 215 PM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. LOW PRESSURE SITUATED IN THE GULF OF ALASKA WILL BRING BUILDING NW SWELL TO THE WATERS SAT...WITH MODERATE WINDS CONTINUING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
153 WHUS76 KEKA 241004 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 AM PDT SAT APR 24 2010 PZZ450-242300- /O.EXT.KEKA.SC.Y.0038.100424T1600Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 304 AM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT SUNDAY. SWELL WILL BUILD THROUGH THE DAY FROM A SYSTEM IN THE GULF OF ALASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-242300- /O.EXT.KEKA.SC.Y.0039.100424T1600Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 304 AM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT SUNDAY. SWELL WILL BUILD THROUGH THE DAY FROM A SYSTEM IN THE GULF OF ALASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-475-242300- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 AM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. WINDS WILL BE FRESH TO STRONG TODAY AS THE PRESSURE GRADIENT REMAINS MODERATELY TIGHT SOUTH OF THE CAPE. SWELL WILL BUILD THROUGH THE DAY DUE A SYSTEM IN THE GULF OF ALASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
485 WHUS76 KEKA 242102 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 202 PM PDT SAT APR 24 2010 PZZ470-251100- /O.CON.KEKA.SC.Y.0039.000000T0000Z-100425T2200Z/ /O.NEW.KEKA.GL.A.0013.100426T1600Z-100427T0400Z/ /O.NEW.KEKA.SE.A.0013.100426T1600Z-100427T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 202 PM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE AND HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A FRONTAL SYSTEM WILL BRING THE POTENTIAL OF SHORT DURATION GALES AND HAZARDOUS SEAS MONDAY MORNING THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-475-251100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 202 PM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. SWELL WILL BUILD THROUGH THE DAY FROM A SYSTEM IN THE GULF OF ALASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
670 WHUS76 KEKA 250835 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 135 AM PDT SUN APR 25 2010 PZZ470-252230- /O.CON.KEKA.SC.Y.0039.000000T0000Z-100425T2200Z/ /O.UPG.KEKA.GL.A.0013.100426T1600Z-100427T0400Z/ /O.NEW.KEKA.SE.W.0061.100426T1800Z-100427T0700Z/ /O.NEW.KEKA.GL.W.0110.100426T1800Z-100427T0400Z/ /O.UPG.KEKA.SE.A.0013.100426T1600Z-100427T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 135 AM PDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-475-252200- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 135 AM PDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
420 WHUS76 KEKA 252058 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 158 PM PDT SUN APR 25 2010 PZZ450-261100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ /O.EXA.KEKA.GL.W.0110.100426T1800Z-100427T0400Z/ /O.EXA.KEKA.SE.W.0061.100426T1800Z-100427T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 158 PM PDT SUN APR 25 2010 ...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. A STRONG COLD FRONT WILL BRING GALE FORCE WIND GUSTS AND STEEP SEAS TO THE WATERS FROM LATE MORNING MONDAY THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-261100- /O.CON.KEKA.SC.Y.0039.000000T0000Z-100425T2200Z/ /O.CON.KEKA.GL.W.0110.100426T1800Z-100427T0400Z/ /O.CON.KEKA.SE.W.0061.100426T1800Z-100427T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 158 PM PDT SUN APR 25 2010 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... A GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. A STRONG COLD FRONT WILL BRING GALE FORCE WIND GUSTS AND STEEP SEAS TO THE WATERS FROM LATE MORNING MONDAY THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-261100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ /O.NEW.KEKA.SC.Y.0040.100426T1800Z-100430T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 158 PM PDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 3 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 9:43 PM PDT, 5 hours 19 minutes earlier.
Area forecast discussion, Apr 22, 9:43 PM PDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
943 PM PDT THU APR 22 2010
.SYNOPSIS...STRONG AND GUSTY WINDS WILL CONTINUE THIS EVENING AS
THE REGION REMAINS IN BETWEEN LOW AND HIGH PRESSURE SYSTEMS. DRY
AND QUIET WEATHER WILL THEN PREVAIL FOR FRIDAY AND THROUGH THE
WEEKEND AS AN UPPER LEVEL RIDGE BUILDS OVERHEAD. THE EXCEPTION
WILL BE ISOLATED SHOWERS ALONG THE OREGON BORDER EARLY SATURDAY
MORNING DUE TO A WEAK COLD FRONT.
&&
.UPDATE...NORTH WINDS HAVE DIMINISHED ACROSS COASTAL AREAS THIS
EVENING...WITH THE EXCEPTION BEING CAPE MENDOCINO WHERE GUSTS NEAR
60 MPH CONTINUE. SATELLITE IMAGES SHOW THE SOUTHERN CALIFORNIA LOW
CONTINUING TO PUSH SOUTH AND EAST AWAY FROM THE AREA...ALLOWING THE
SURFACE PRESSURE GRADIENT TO EASE. ALL AREAS EXCEPT FOR THE CAPE ARE
SHOWING GUSTS MUCH BELOW ADVISORY LEVEL AND THIS TREND WILL CONTINUE
AS THE LOW MOVES FURTHER INLAND. CMC
&&
.PREVIOUS DISCUSSION...MAIN FORECAST CONCERNS ARE WINDS AND
TEMPERATURES IN THE SHORT TERM. AFTERNOON SURFACE ANALYSIS CURRENTLY
DEPICTS PRESSURE GRADIENT OF APPROXIMATELY 9MB NW/SE ACROSS THE EKA
FORECAST AREA. UPPER FLOW PATTERN REMAINS NORTHERLY OVER THE REGION
WITH LARGE SLOW MOVING CLOSED LOW ROTATING OVER THE SOUTHWEST CONUS
AND POSITIVELY TILTED UPPER RIDGE AXIS BUILDING INTO THE PACIFIC
NORTHWEST. UNIFORM NORTHERLY FLOW REMAINS IN PLACE THROUGH
TODAY...WITH TIGHTENING GRADIENT IN BETWEEN THESE TWO SYSTEMS. WIND
ADVISORY WILL REMAIN IN EFFECT THROUGH THIS EVENING. A LOOK AT THE
CURRENT MESOWEST DATA SHOW THAT GUSTS AND WINDS SPEED ARE HIGHER
THAN YESTERDAY AT THIS TIME. GOOD MIXING WITH AMPLE SUNSHINE SHOULD
RESULT IN GUSTS CLIMBING TO NEAR 45 MPH ALONG THE COAST THIS
AFTERNOON/EARLY EVENING...ESPECIALLY WITH NAM SHOWING SUSTAINED
WINDS OF 40+ KT BELOW 950 MB. IMPACTS SHOULD BE SIMILAR TO YESTERDAY
AND INCLUDE DIFFICULTY DRIVING...AND SPORADIC POWER OUTAGES AND
MINOR TREE DAMAGE. WINDS SHOULD DIMINISH MORE QUICKLY THIS EVENING
THAN LAST EVENING AS LOW EJECTS INTO THE PLAINS...AND UPPER
RIDGE/RISING HEIGHTS BUILD OVERHEAD.
NEXT CONCERN IS FROST THREAT FOR TONIGHT...AND NEXT COUPLE NIGHTS AS
WELL. WHILE WINDS WILL DIMINISH AND CLEAR SKIES WILL RESULT IN GOOD
DECOUPLING...BUILDING HEIGHTS ARE EXPECTED TO BRING IN A WARM
ENOUGH AIRMASS TO PREVENT WIDESPREAD FROST FROM DEVELOPING. PATCHY
FROST WILL CERTAINLY BE POSSIBLE IN FAVORED LOCATIONS
HOWEVER...ESPECIALLY NORTH. WILL MONITOR TEMPERATURES AND FROST
POTENTIAL THIS EVENING FOR POSSIBLE UPDATES. SIMILAR CONDITIONS
WILL OCCUR THROUGH THE WEEKEND...WITH THE GREATEST THREAT OF FROST
REMAINING FARTHER NORTH.
FORECAST ATTENTION THEN TURNS TO YET ANOTHER LATE SEASON STORM
SYSTEM TO AFFECT THE AREA MONDAY NIGHT THROUGH WEDNESDAY. 12Z GFS
HAS SPED UP ABOUT 6 HOURS WITH THE ONSET OF HEAVIEST PRECIP...BUT
WILL MAINTAIN TIMING IN GRIDS PER CONSISTENCY IN GEM AND ECMWF
MODELS. STRONG DYNAMICS EXIST ONCE AGAIN WITH THIS NEGATIVELY TILTED
TROUGH AS IT DEEPENS ALONG THE WEST COAST. THIS SYSTEM LOOKS TO
BRING ANOTHER WIDESPREAD 1 TO 2 INCHES TO THE EKA FORECAST AREA.
SNOW LEVELS WILL DROP TO AROUND 3500 FT TUESDAY AFTER THE BULK OF
THE PRECIP HAS FALLEN. SOME OF THE HIGHER PASSES MAY SEE SOME SNOW
ACCUMULATION. MODELS SHOWING COLD AIRMASS AND UNSETTLED/SHOWERY
PATTERN CONTINUING THROUGH THE REMAINDER OF THE WEEK AS LONG WAVE
TROUGH PATTERN SITS ACROSS THE WEST. HENRY
&&
.AVIATION...ANOTHER DAY OF STRONG NORTHERLY WINDS HAS CONTINUED OVER
NORTHWEST CALIFORNIA AS A TIGHT PRESSURE GRADIENT PREVAILS OVER THE
REGION. HOWEVER...THIS EVENING THE PRESSURE GRADIENT WILL START TO
RELAX AND WINDS WILL BEGIN TO TAPER AS HIGH PRESSURE BUILDS TOWARD
THE NORTH COAST...AND LOW PRESSURE WEAKENS INLAND. SKY AND
VISIBILITY WILL REMAIN VFR. WITH SOME AREAS OF VERY LIGHT
WINDS...POCKETS OF FOG ARE REMOTELY POSSIBLE OVER A FEW LOCATIONS IN
THE EARLY MORNING BUT NOTHING EVEN CLOSE TO WIDESPREAD. SO...FG/BR
ISSUE WILL NOT BE ADDRESSED IN THE TAFS. ASHFORD
&&
.MARINE...THE FORECAST REMAINS ON TRACK AND DID NOT MAKE ANY MAJOR
CHANGES. GALE FORCE WINDS AND HAZARDOUS SEAS WILL CONTINUE AS THE
EASTERN PACIFIC HIGH INTERACTS WITH LOW PRESSURE INLAND. THE BUOY
OBS SHOWED GALE FORCE WINDS OVER THE WATERS...PRETTY MUCH IN-LINE
WITH THE GFS AND NAM12. THE WORST CONDITIONS WILL REMAIN OVER THE
OUTER WATERS WHERE GUSTS WILL REACH 45 KTS AND SEAS WILL RANGE
FROM 18-21 FT ACROSS THE SOUTHERN OUTER WATERS. THE GRADIENT WILL
EASE LATE TONIGHT, ALLOWING WINDS AND SEAS TO COME DOWN FRIDAY.
HOWEVER, A NW SWELL WILL MOVE THROUGH THE WATERS OVER THE WEEKEND
AND LIKELY WARRANT AN ADVISORY.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 9 PM PDT THIS EVENING CAZ001-002.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING UNTIL 3 AM PDT FRIDAY PZZ450-455-470-475.
HAZARDOUS SEAS WARNING UNTIL 3 AM PDT FRIDAY PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Apr 22, 9:05 PM PDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 905 PM PDT THU APR 22 2010 CAZ001-002-231415- REDWOOD COAST-MENDOCINO COAST- 905 PM PDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY. SOME OF THESE STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-231415- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 905 PM PDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. PATCHY FROST MAY DEVELOP LATE TONIGHT IN SHELTERED VALLEY LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY. SOME OF THESE STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 2:15 PM PDT | Small Craft Advisory | EKA | 49 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.